Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 787591, 9 pages
http://dx.doi.org/10.1155/2014/787591
Research Article

Modified Homotopy Perturbation Technique for the Approximate Solution of Nonlinear Equations

Department of Mathematics, COMSATS Institute of Information Technology, Attock Campus, Kamra Road, Attock 43600, Pakistan

Received 10 October 2013; Accepted 2 January 2014; Published 18 February 2014

Academic Editors: T. Calvo, Q. Guo, and X. Song

Copyright © 2014 Farooq Ahmed Shah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Abbasbandy, “Improving Newton-Raphson method for nonlinear equations by modified Adomian decomposition method,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 887–893, 2003. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Abbasbandy, Y. Tan, and S. J. Liao, “Newton-homotopy analysis method for nonlinear equations,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1794–1800, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Chun, “A method for obtaining iterative formulas of order three,” Applied Mathematics Letters, vol. 20, no. 11, pp. 1103–1109, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. C. Chun, “Iterative methods improving newton's method by the decomposition method,” Computers and Mathematics with Applications, vol. 50, no. 10–12, pp. 1559–1568, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. W. Gautschi, Numerical Analysis: An Introduction, Birkhäuser, Boston, Mass, USA, 1997. View at MathSciNet
  6. M. Grau and M. Noguera, “A variant of Cauchy's method with accelerated fifth-order convergence,” Applied Mathematics Letters, vol. 17, no. 6, pp. 509–517, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. V. I. Hasanov, I. G. Ivanov, and G. Nedjibov, “A new modification of Newton's method,” in Applications of Mathematics in Engineering and Economics, vol. 27, pp. 278–286, 2002. View at Google Scholar · View at MathSciNet
  8. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Google Scholar · View at Scopus
  9. J.-H. He, “Variational iteration method—some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. A. Noor, “New classes of iterative methods for nonlinear equations,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 128–131, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. M. A. Noor, “Iterative methods for nonlinear equations using homotopy perturbation technique,” Applied Mathematics & Information Sciences, vol. 4, no. 2, pp. 227–235, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. A. Noor and F. A. Shah, “Variational iteration technique for solving nonlinear equations,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 247–254, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. M. A. Noor, F. A. Shah, K. I. Noor, and E. Al-Said, “Variational iteration technique for finding multiple roots of nonlinear equations,” Scientific Research and Essays, vol. 6, no. 6, pp. 1344–1350, 2011. View at Google Scholar · View at Scopus
  14. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, New York, NY, USA, 1964. View at MathSciNet